# SDR SWAA2024072515692

- Difficulty date: July 23, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 41,722 hours, 25,574 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11B EXIT ROW SEAT RECLINES. SHOULD BE LOCKED IN UP POSITION.<[01] R&R HYDROLOCK AT SEAT 11B PER CMM 25-21-45 & LOCKED IN UPRIGHT POSITION.
